Interfaces and Free Boundaries
Full-Text PDF (148 KB) | Table of Contents | IFB summary
Classical solutions to a moving boundary problem for an elliptic-parabolic systemJoachim Escher (1) Institute for Applied Mathematics, University of Hannover, D-30060, HANNOVER, GERMANY
The paper concerns a moving boundary problem for a coupled system of an elliptic and a parabolic boundary value problem. This system is applied to a model describing the growth of a homogeneous solid tumor in which the cell proliferation rate depends on the nutrient concentration only. For a large class of initial data the existence of a unique classical solution is shown.
Keywords: Moving boundary problem, tumor growth,
Escher Joachim: Classical solutions to a moving boundary problem for an elliptic-parabolic system. Interfaces Free Bound. 6 (2004), 175-193. doi: 10.4171/IFB/96